# SDR DL72K981207

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 4-72762-12 ME-03, A CRACK WAS FOUND IN EXISTING DOUBLER.  A REPAIR IS TO BE ACCOMPLISHED PER ERA 364990-14 FILE CODE 53-31-20.
